BibTeX record journals/dcc/RenFZ14

download as .bib file

@article{DBLP:journals/dcc/RenFZ14,
  author       = {Wenli Ren and
                  Fang{-}Wei Fu and
                  Zhengchun Zhou},
  title        = {New sets of frequency-hopping sequences with optimal Hamming correlation},
  journal      = {Des. Codes Cryptogr.},
  volume       = {72},
  number       = {2},
  pages        = {423--434},
  year         = {2014},
  url          = {https://doi.org/10.1007/s10623-012-9774-3},
  doi          = {10.1007/S10623-012-9774-3},
  timestamp    = {Mon, 01 Mar 2021 16:21:11 +0100},
  biburl       = {https://dblp.org/rec/journals/dcc/RenFZ14.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}